MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,LATX,16FR,10ML,W/SD

Medline Industries, LP MEDLINE; 2-LAYER TRAY,FOLEY,LATX,16FR,10ML,W/SD
Catalog Number DYND150116
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "within 10 minutes the catheter slid out.After this, the rn tested the balloon and it slowly deflated over a couple minutes and appeared to be leaking from the balloon inflation port.".
 
Additional Manufacturer Narrative
The customer reported balloon leakage from inflation port; the rn inserted the foley, inflated the balloon and secured the catheter to the patient's leg, and within 10 minutes the catheter slid out.Medline quality received the reported product in unpackaged, used condition; visual assessment revealed no defects nor abnormalities, dimensional analysis of the catheter met the specified product criteria, and functional testing by inflating the foley balloon with 10 ml of sterile water showed the foley balloon retained the sterile water for several minutes, with no signs of deflation or leaks at the inflation port.The reported issue of balloon deflation/leakage could not be verified based on visual or functional inspection of the received sample; the cause was not confirmed with received sample.Review of device history record found no similar issues reported, a post-market retrospective review revealed 0 additional complaints of leakage at the inflation port, there are currently no known trends for this product, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
2-LAYER TRAY,FOLEY,LATX,16FR,10ML,W/SD
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50914953
Report Number1417592-2026-51945
Device Sequence Number5393549
Product Code OHR
UDI-Device Identifier10195327043339
UDI-Public10195327043339
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYND150116
Device Lot Number24LBI538
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown